Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Nonparametric Statistics

Sidney Siegel
The American Statistician
Vol. 11, No. 3 (Jun., 1957), pp. 13-19
DOI: 10.2307/2685679
Stable URL: http://www.jstor.org/stable/2685679
Page Count: 7
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Nonparametric Statistics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19